MAUDE Adverse Event Report: IMMUCOR, INC. ECHO LUMENA; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. ECHO LUMENA; AUTOMATED BLOOD BANK SYSTEM
Catalog Number 0086998
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
On february 20, 2026 a customer reported that technician was injured while replacing the syringe of echo lumena instrument serial number (b)(6).Customer has stated that the event was reported for documentation purposes only.
 
Additional Manufacturer Narrative
No injury follow up was provided by the customer.No serious or permanent injury or harm was reported related to instrument malfunction.The specific instrument was inspected for potential defects of the fluidics module cover and hinge assembly by customer after the event and was found to be working as expected.No specific instrument defect or malfunction was identified.There have been no events of a similar nature reported for the echo lumena instrument.There is no specific action that users are expected to take to mitigate the reported device failure/malfunction other than to ensure that preventative maintenance is performed as indicated in the instrument instructions.The immucor internal reference number for this event is pr # (b)(4).

Brand Name
ECHO LUMENA
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
Manufacturer (Section G)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
MDR Report Key24658804
Report Number1034569-2026-00012
Device Sequence Number13072264
Product Code KSZ
UDI-Device Identifier10888234002338
UDI-Public10888234002338
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK070016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0086998
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale